It is currently Tue Oct 17, 2017 8:23 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 12 posts ] 
Author Message
PostPosted: Thu Feb 02, 2017 9:14 am 
Offline
New Poster
New Poster

Joined: Thu Feb 02, 2017 9:04 am
Posts: 2
I've been prescribed subutex for about 4 months now during my pregnancy and I am prescribed 2 8mg tablets a day. I have never had this issue before but I have found myself short 8 days before my next appointment. I have no idea what to do or where to go for help, someone please help me. I work full time on night shift and can't possibly work through withdrawal. Do I even have any options?


Top
 Profile  
 
PostPosted: Thu Feb 02, 2017 9:32 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Fri Jan 20, 2017 3:51 pm
Posts: 7
Location: Alabama
I'm sorry to hear that and I know going through withdrawal while pregnant would not be good for the baby at all. My first thought would be to contact your doctor and see if they can't help you at all. Also I'm sure a few others might give you some ideas.


Top
 Profile  
 
PostPosted: Thu Feb 02, 2017 9:46 am 
Offline
Moderator
Moderator
User avatar

Joined: Tue Mar 11, 2014 10:48 pm
Posts: 1329
There is no better advice than to call your dr asap and see what can be done. This happens and the important thing to do is to make contact with the once person who can help you. Your Dr.
Over taking medicine in early recovery is common, at least were im from.
Do understand this is a recovery site and we can not help in finding you medicine.

Do you have Any left? If you do divided up in equal parts per day. The smallest amount of bupe can go a loug way to starving off wd.
Goog luck to you and csll your Dr...


Top
 Profile  
 
Our Sponsors
PostPosted: Thu Feb 02, 2017 10:10 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Fri Jan 20, 2017 3:51 pm
Posts: 7
Location: Alabama
See razor had a great idea that I didn't even think of, split what you have left up and try to make it last as long as possible.


Top
 Profile  
 
PostPosted: Thu Feb 02, 2017 12:30 pm 
Offline
Moderator
Moderator
User avatar

Joined: Tue Mar 11, 2014 10:48 pm
Posts: 1329
This is why it is SO important to learn the truth and facts on just what this med is and how it works.
There is no better place than here .
Dr Junigs Talkzone and vidio channel is where to look. The forum has experience, a wealth of information too.
Bupe is a funny substance. It works so differently and is very potent. Alittle can go a loug way...


Top
 Profile  
 
PostPosted: Thu Feb 02, 2017 12:38 pm 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2428
Location: Tennessee
I agree with Razor 100%.

If u even have one strip left, u can take tiny amounts each day to get u through til ur next script. That's something that plenty of ppl have dealt with especially in early recovery. Of course calling ur doctor is the first thing to do but try to save what's left to get u through until u hear bk from ur doctor.

_________________
Jennifer


Top
 Profile  
 
PostPosted: Thu Feb 02, 2017 12:49 pm 
Offline
Super-Duper Poster
Super-Duper Poster
User avatar

Joined: Tue May 12, 2009 10:02 am
Posts: 308
Location: Ft. Lauderdale, Florida
Dear Future Mom ....
I agree ... Your first call should be to your Dr. and be ready to answer the Question "WHY are you 8 days Short" that being said ... I also agree if you're on 16 mgs. / Day I would try to get by on 8 mgs/day or less and stretch out what you have for as long as Possible.... The reason I say that is because in my experience the Dr is NOT going to increase your dose because you ran out.. Now I've never been Pregnant (Although I do have 2 Wonderful Daughters) and I am certainly not a Dr. so anything I say is coming from an addict ( 7 1/2 yrs Clean ) in Recovery so take it for what it's worth ..... In my Opinion you have 2 things to deal with ( On top of your Pregnancy). The immediate problem of getting through till your next Script and the Other issue is WHY 8 days short? that is an issue you need to deal with. I hope you are in some type of counseling along with the medication...
You will get through this issue and I wish all the best with your Recovery and your upcoming Motherhood ...
God Bless!
~ T

_________________
"I may not have ALL I want but thank's to God I now know that I have ALL I need !!!!!!
#############
ODAAT


Top
 Profile  
 
PostPosted: Thu Feb 02, 2017 5:07 pm 
Offline
New Poster
New Poster

Joined: Thu Feb 02, 2017 9:04 am
Posts: 2
Yes I'm in counseling and of course I know this isn't a place to help find some, common sense. And if it were possible to break just a half of a subutex pill into 7 days now worth of dosage then I would. Because that is all I have left, just a half.


Top
 Profile  
 
PostPosted: Thu Feb 02, 2017 6:28 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Fri Jan 20, 2017 3:51 pm
Posts: 7
Location: Alabama
EricaMarie

So you don't have near enough medicine to make it to your refill date, have you tried contacting your doctor yet? I don't know what everyone else suggest, but if my wife was in that situation I would take her the ER when withdrawal began because the last thing you want is to hurt that baby in any way.


Top
 Profile  
 
   
PostPosted: Thu Feb 02, 2017 7:27 pm 
Offline
Super-Duper Poster
Super-Duper Poster
User avatar

Joined: Tue May 12, 2009 10:02 am
Posts: 308
Location: Ft. Lauderdale, Florida
EricaMarie wrote:
Yes I'm in counseling and of course I know this isn't a place to help find some, common sense. And if it were possible to break just a half of a subutex pill into 7 days now worth of dosage then I would. Because that is all I have left, just a half.


EricaMarie ,
I apologize ... I thought you were taking the strips and I thought you had more medication left. IMO you need to address this issue Sooner rather than Later ......
I agree that you should get to a Dr. or ER Because of any issues that may arise because of the pregnancy and the on-set of withdrawals . Whatever you decide , I wish you the Best. This whole "Recovery Thing" can be a lot of Work But I can honestly tell you its worth it!
Please let us know how you make out ...
Remember it's One Day at a Time !!!
God Bless !

~ T

_________________
"I may not have ALL I want but thank's to God I now know that I have ALL I need !!!!!!
#############
ODAAT


Top
 Profile  
 
PostPosted: Thu Feb 02, 2017 9:57 pm 
Offline
Moderator
Moderator
User avatar

Joined: Tue Mar 11, 2014 10:48 pm
Posts: 1329
No, a half of one pill won't get anyone very far.
Best bet is your dr. Im sure they ll understand.


Top
 Profile  
 
PostPosted: Thu Feb 02, 2017 10:53 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2808
Location: Southwest
And we do hope you'll contact your doctor because going through withdrawals while pregnant is harmful to the fetus/child. Do not even entertain the thought of going back on to your old drug of choice. That would be an awful mistake.

We always feel terrible reading a post like yours because our hands are tied. There really aren't too many options. The only one that makes sense is to call your doctor and explain.

If you didn't take more than prescribed, did you happen to count the pills before leaving the store? In my beginning year I was warned to always count my pills before leaving as some employee's have been known to steal them if they thought they could get away with it. After a few times they would never even think to short me. Now I don't even worry about it.

Please call your doctor. Think about your baby, not you.

rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 12 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group